MAUDE Adverse Event Report: ALTO DEVELOPMENT CORPORATION A&E MEDICAL CORPORATION MYO/WIRE TEMPORARY CARDIAC PACING WIRE; TEMPORARY PACING WIRE

ALTO DEVELOPMENT CORPORATION A&E MEDICAL CORPORATION MYO/WIRE TEMPORARY CARDIAC PACING WIRE; TEMPORARY PACING WIRE
Model Number 025-100
Medical Device Problem Code No Pacing (3268)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/18/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Unable to confirm user's report at this time.There have been no other complaints similar to this one.It shall be noted customer returned (3) parts of lot 0709a and (3) parts of lot 0710a for evaluation.Product has been inspected product continuity and visual inspection are satisfactory.Unable to identify root cause for customer's experience.
 
Event or Problem Description
The customer reported subsequent to placement in the operating room (or), pacing wire stopped pacing in the csu post operative unit after a couple of hours.It was reported this occurred on three separate patients in a short span of time.The surgeon involved has utilized the product for many years.Hospital staff was unable to identify reason for reported failure.No further events were reported.Hospital did not save failed units however returned product from the lot of the reported failed wires as well as one additional lot number.

Brand Name
A&E MEDICAL CORPORATION MYO/WIRE TEMPORARY CARDIAC PACING WIRE
Common Device Name
TEMPORARY PACING WIRE
Manufacturer (Section D)
ALTO DEVELOPMENT CORPORATION
5206 asbury rd.
farmingdale NJ 07727
MDR Report Key7538900
Report Number2242056-2018-00001
Device Sequence Number1318208
Product Code LDF
UDI-Device Identifier10841291100324
UDI-Public10841291100324
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K803086
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 05/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date10/01/2022
Device Model Number025-100
Device Catalogue Number025-100
Device Lot Number0709A
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2018
Initial Report FDA Received Date05/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;